# SDR DALA2022042202818

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 FABRICATE SEAT TRACK -Y765 LOC.FR64 TO FR66. AT AFT GALLEY AREA OLD ON WAS CORRODED. CORRECTIVE ACTION: COMPLIED WITH ERA 598519-14 REV ORIGINAL. (2205940)
